# SDR DALA2022060303901

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 5,944 hours, 730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 OVERHEAD EMERGENCY LIGHT AT SEAT ROW 2J INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE ON LIGHT REINSTALLED PER A330 AMM 33-51. (8715221)
